2019
Том 71
№ 11

All Issues

Dmytryshyn Yu. B.

Articles: 1
Article (Ukrainian)

Problem without initial conditions for linear and almost linear degenerate operator differential equations

Dmytryshyn Yu. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 3. - pp. 322-332

We study the problem without initial conditions for linear and almost linear degenerate operator differential equations in Banach spaces. The uniqueness of a solution of this problem is proved in the classes of bounded functions and functions with exponential behavior as t → –∞. We also establish sufficient conditions for initial data under which there exists a solution of the considered problem in the class of functions with exponential behavior at infinity.